Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations with p‐Laplacian Operator

Articles > Article · 2014

Authors: İlkay KARACA, Fatma Tokmak

Mathematical Problems in Engineering, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014, pp 1-11

DOI: 10.1155/2014/692703

Summary

This paper studies the existence of solutions for a nonlinear boundary value problem of impulsive fractional differential equations with p‐Laplacian operator. Our results are based on some standard fixed point theorems. Examples are given to show the applicability of our results.

View details